Pacific Journal of Mathematics

Partially measurable sets in measure spaces.

Max Shiffman

Article information

Source
Pacific J. Math., Volume 165, Number 2 (1994), 363-409.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102621621

Mathematical Reviews number (MathSciNet)
MR1300838

Zentralblatt MATH identifier
0922.28002

Subjects
Primary: 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05]
Secondary: 28A12: Contents, measures, outer measures, capacities

Citation

Shiffman, Max. Partially measurable sets in measure spaces. Pacific J. Math. 165 (1994), no. 2, 363--409. https://projecteuclid.org/euclid.pjm/1102621621


Export citation

References

  • [1] M.Shiftman, Measure-theoretic Properties of Arbitrary Point Sets, Proc. Nat. Acad. Sc, U.S.A.,67(1970), 302-304.
  • [2] M.Shiftman, Measure-theoretic Properties of Non-measurable Sets, Pa- cific J. Math. 138(1989), 357-389.

See also

  • Corr : Max Shiffman. Correction to: ``Partially measurable sets in measure spaces''. Pacific Journal of Mathematics volume 166, issue 2, (1994), pp. 405-405.